I was told that if one stopped it for more than 14 days, coma would be induced. True or false?
Are you taking Levoxyl for hypothyroidism?
If so and you stop taking the medication it is likely you will start experiencing symptoms of hypothyroidism again eg. being more sensitive to cold, constipation,depression, fatigue or feeling slowed etc.
You should not stop taking levoxyl, especially if you are feeling well, without talking to your doctor first.
You may be confused with Myxedema coma. This type of coma is the most severe form of hypothyroidism and is rare. It may be caused by an infection, illness, exposure to cold, or certain medications in people with untreated hypothyroidism.
- Levoxyl Information for Consumers
- Levoxyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levoxyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Dec 2009 • 2 answers
Posted 30 Jul 2010 • 1 answer
Posted 2 Mar 2011 • 2 answers
I was put on levoxyl and been on ot for a week. My TSH level was 78! Besides mild tiredness, haven't
Posted 21 Oct 2011 • 1 answer
Posted 3 Sep 2012 • 1 answer